JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 12
December-2018
eISSN: 2349-5162

Unique Identifier

JETIR1812A02

Page Number

6-10

Share This Article


Title

On Various Cyclic Contractions In Dislocated Quasi B-Metric Spaces

ISSN

2349-5162

Cite This Article

"On Various Cyclic Contractions In Dislocated Quasi B-Metric Spaces", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 12, page no.6-10, December-2018, Available :http://www.jetir.org/papers/JETIR1812A02.pdf

Authors

Abstract

In this paper we prove some new fixed point results in dislocated quasi b-metric spaces. We introduce dqb-cyclic-Chatterjea type contraction, dqb-cyclic-Ciric type contraction and dqb-cyclic-Reich type contraction. We also provide proofs for fixed point results using aforesaid contraction conditions.

Key Words

Cyclic Contraction, Fixed Point, Dislocated Quasi B-Metric Space

Cite This Article

"On Various Cyclic Contractions In Dislocated Quasi B-Metric Spaces", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp6-10, December-2018, Available at : http://www.jetir.org/papers/JETIR1812A02.pdf

Publication Details

Published Paper ID: JETIR1812A02
Registration ID: 194246
Published In: Volume 5 | Issue 12 | Year December-2018
DOI (Digital Object Identifier):
Page No: 6-10
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"On Various Cyclic Contractions In Dislocated Quasi B-Metric Spaces", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp6-10, December-2018, Available at : http://www.jetir.org/papers/JETIR1812A02.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0001360

Print This Page